We construct Markov semi-groups T and associated BMO-spaces on a finite von Neumann algebra (M,τ) and obtain results for perturbations of commutators and non-commutative Lipschitz estimates. In particular, we prove that for any A∈M self-adjoint and f:R→R Lipschitz there is a Markov semi-group T such that for x∈M, ‖[f(A),x]‖bmo(M,T)≤cabs‖f‖[A,x]‖. We obtain an analogue of this result for more general von Neumann valued-functions f:Rn→N by imposing Hörmander-Mikhlin type assumptions on f. In establishing these result we show that Markov dilations of Markov semi-groups have certain automatic continuity properties. We also show that Markov semi-groups of double operator integrals admit (standard and reversed) Markov dilations.

Original languageEnglish
Article number108317
Pages (from-to)1-39
Number of pages39
JournalJournal of Functional Analysis
Volume278
Issue number3
DOIs
Publication statusPublished - 2020

    Research areas

  • Commutator estimates, Non-commutative BMO-spaces, Non-commutative Lp-spaces, Quantum Markov semi-groups

ID: 68296860